# SDR AALA201612179009

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 15,489 hours, 2,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Lack Of Lube
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE IS STUCK WILL NOT DISARM., FINALLY ABLE TO DISARM ,VERY TOUGH TO MOVE LAST 1.5 INCH TO STOP. PERFORMED FUNCTIONAL CHECK AND LUBRICATION OF DOOR GIRT BAR SLIDER MECHANISM IAW AMM 52-10-00.
